Universidad Complutense de Madrid
E-Prints Complutense

Topologies and homomorphisms on algebras of differentiable functions

Impacto

Downloads

Downloads per month over past year



Jaramillo Aguado, Jesús Ángel (1990) Topologies and homomorphisms on algebras of differentiable functions. Mathematica Japonica, 35 (2). pp. 343-349. ISSN 0025-5513


URLURL Type
http://www.jams.or.jp/Organisation




Item Type:Article
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:28541
Deposited On:20 Feb 2015 11:37
Last Modified:01 Feb 2016 14:58

Origin of downloads

Repository Staff Only: item control page